Can you take accupril and allopurinol if taken hours apart?

Answers (1)

29 Dec 2011

It is not advisable to take Accupril and allopurinol together ... even if you take them hours apart. There is potential for a major interaction. Please see link below for interaction in detail.

http://www.drugs.com/interactions-check.php?drug_list=127-0,1980-1277

Votes: +1
Chewie31 30 Dec 2011

Thank you, Marvell, for your quick reply. Is there also a potential for drug interaction between Allopurinol and Triamterene W/HCTZ?

Marvell 3 Jan 2012

Unfortunately there is an interaction between Accupril (quinapril) and triamterene. It is best to avoid taking these two medicines together as well.

http://www.drugs.com/interactions-check.php?drug_list=1271-0,1980-1277

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Allopurinol - Are there any known interactions with Cozar or Zocor (Simvastatin)?

I have been taking Cozar (50mg) and Zocor (20mg) for 2+ years and recently started Allopurinol to prevent recurrence of gout. Do either of these ...

1 answer 25 Sep 2009

Cardiothoracic Surgery - My father-in-law took his first dose of Allopurinol on Monday morning.?

... Felt nausiated all day and had vomit and diarehea overnight. He is scheduled for bypass surger in 22 hours. What is the likelihood that the ...

1 answer 2 Feb 2010

Allopurinol and indomethacin can be taken at the same time?

this question is regarding gout. my husbands foot is starting to have pain and its a litle bit swollen now. i have allopurinol 300mg and ...

1 answer 11 Feb 2010

Can allopurinol cause heartburn?

Been taking allopurinol for about 10 days, only take one 100mg. tablet a day but have experienced a lot of heartburn. Is this usual?

1 answer 9 Sep 2012

I have glaucoma, and take drops for it, is it okay to take accupril as well?

the drops I take are xylantin, carpine, timoptic xe i would like to know if accupril is adaptable to take along with it

1 answer 16 Oct 2012